# SDR AU970800

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Mcauly 3AF34C503
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Deteriorated
- Location: Rt Mlg Wheel
- Component: 13836
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN WHEEL BEARINGS PNO 13889 AND PNO 13836 IN POOR CONDITION- WATER FOUND IN BEARING HOUSING INDICATING AIRCRAFT HAD BEEN SUBJECTED TO WET CONDITIONS
